# SDR DALA2025013100753

- Difficulty date: January 29, 2025
- Submitted: January 31, 2025
- Operation: Air carrier
- Aircraft: N3743H
- Make and model: Boeing 737832
- Aircraft serial: 30836
- Aircraft time: 75,068 hours, 30,184 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0785039) CRACK ON ANGLE OF VAPOR BARRIER ON FWD BULKHEAD STA 663, RBL 11 , APPROX WL 150 AT RH ECS COMPARTMENT. ANGLE OF VAPOR BARRIER ON FWD BULKHEAD STA 663, RBL 11 , APPROX WL 150 AT RH ECS COMPARTMENT WAS REPAIRED PER B737-800 SRM 57-10-10-2R PROCEDURE 5 REPAIR 5.
